# SDR DL76G001518

- Difficulty date: August 10, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 39,327 hours, 11,237 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cooling Fan
- Part number: 1301851100
- Part serial: 9904000489
- Condition: Inoperative
- Location: Monitor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECT SMELL COMING FROM MONITOR AT SEAT 1FG.  TURNED OFF AND SMELL WENT AWAY.  FOUND COOLING FAN ON MONITOR INOP.  REMOVED AND REPLACED MONITOR AT SEAT 1FG.  OPS CHECK NORMAL.
